If you're taking the generic, probably not but it shouldn't be costing you more then about 30 a month. If you need assistance with your meds you could try one of these-The CoPay Relief Program 1-866-512-3861 or www.copay.org; or Suddenly Senior www.suddenlysenior.com/patientassistantprograms.html; or Needy Meds www.needymeds.org; and Partnership for Prescription Assistance 1-888-477-2669 or www.pparx.org www.freemedicine.com www.access2wellness.com
- Benazepril Information for Consumers
- Benazepril Information for Healthcare Professionals (includes dosage details)
- Side Effects of Benazepril (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Posted 10 Sep 2009 • 1 answer
Posted 24 Apr 2010 • 3 answers
Posted 31 Aug 2011 • 1 answer
Benazepril/Hydrochlorothiazide - my wife takes benazepril/hctz and I noticed her eyes looled hollow?
Posted 28 Dec 2011 • 1 answer
Benazepril/Hydrochlorothiazide - I have been taking Benazepril/Hctz for about two months now and my?
Posted 24 Jan 2012 • 1 answer